| Catalog Number |
THP-LX |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Physician intended to use a turbohawk plus lx atherectomy device during patient treatment.It is reported that the sterile packaging was not intact, the glue was not intact at corner of inside packaging.The issue was noted prior to use.There was no damage noted to outer packaging.No labelling issues.No damage noted to the device.A replacement medtronic device was used to complete procedure.No patient injury reported.